# SDR QXEA2024111400273

- Difficulty date: November 13, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N661QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000955
- Aircraft time: 2,895 hours, 2,433 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2170. ON POWER UP, AFTER FIRE EXTINGUISHER TEST, ALL LIGHTS ILLUMINATED AS NORMAL, BUT EICAS MESSAGE APPREARED: CRG FIRE PROT FAULT.. REMOVED FROM SERVICE. PERFORMED FIM TASK 26-15-00-810-804-2 THROUGH STEP 7.Q. EXCEPT CONTINUITY CHECKS P0449-C TO P0778-BP1-11 + P0993-BP1-14. RECONNECTED ELECTRICAL CONNECTORS FOR TURNOVER. REPLACED AFT CARGO SMOKE DETECTOR IAW AMM 26-15-01-000/-400-801-A, DID NOT FIX. REINSTALLED ORIGINAL SMOKE DETECTOR PER AMM.  VERIFIED SMOKE DETECTOR INSTALLATION & FOUND CONNECTOR P0449 NOT FULLY SECURE. RESECURED P0449. IN COCKPIT FOUND "DC BUS TIE" SWITCH IN OFF POSITION. PLACED SWITCH BACK TO "AUTO". POWERED ON A/C. FAULT NO LONGER PRESENT. PERFORMED FIRE PROTECTION SYS TEST IAW AMM 26-00-00-700-801-A. OPS TESTED NORMAL. NO FURTHER DEFECTS. RETURNED TO SERVICE. NO PARTS REPLACED
